2019年发表的论文

发布者:赖惠林发布时间:2020-12-29浏览次数:30

Jian Wang. Compactness and density estimates for weighted fractional heat semigroups. Journal of Theoretical Probability, 2019, 32(4): 2066-2087.

 

Dejun Luo and Jian Wang. Coupling by reflection and Hölder regularity for non-local operators of variable order. Transactions of the American Mathematical Society, 2019, 371(1): 431-459.

 

Xin Chen, Panki Kim and Jian Wang. Intrinsic Ultracontractivity and Ground State Estimates of Non-local Dirichlet forms on Unbounded Open Sets. Communications in Mathematical Physics, 2019, 366(1): 67-117.

 

Kun Zhu, Yuhang Wu, Zanping Yu and Jianhe Shen. New solitary wave solutions in a perturbed generalized BBM equation. Nonlinear Dynamics, 2019, 97 (4): 2413-2423.

 

Zhenqing Chen, Takashi Kumagai and Jian Wang. Elliptic Harnack inequalities for symmetric non-local Dirichlet forms. Journal de Mathématiques Pures et Appliquées, 2019, 125: 1-42.

 

Jianqing Chen and Qian Zhang. Ground State Solution of Pohožaev Type for Quasilinear Schrödinger Equation Involving Critical Exponent in Orlicz Space. Mathematics, 2019, 7(9): 779.

 

Zhengxin Chen and Chundan Zhu. Commuting automorphisms of the group consisting of the unit upper triangular matrices. Houston Journal of Mathematics, 2019, 45 (3): 647-658.

 

Jianxiong Ye and An Li. Necessary optimality conditions for nonautonomous optimal control problems and its applications to bilevel optimal control. Journal of Industrial & Management Optimization, 2019, 15 (3): 1399-1419.

 

Jianqing Chen and Xiuli Tang. A non-radially symmetric solution to a class of elliptic equation with Kirchhoff term. Journal of Applied Analysis and Computation, 2019, 9 (4): 1558-1570.

 

Jianqing Chen, Lirong Huang and Eugenio M. Rocha. Ground state, bound states and bifurcation properties for a Schrodinger-Poisson system with critical exponent. Electronic Journal of Differential Equations, 2019.28 (2019): 1-23.

 

Xianzu Lin. Continued fraction expansions of real algebraic numbers. Acta Arithmetica, 2019, 188: 325-343.

 

Yang Cao, Zhiyong Wang and Jingxue Yin. A note on the life span of semilinear pseudo-parabolic equation. Applied Mathematics Letters, 2019, 98: 406-410.

 

Zhiyong Wang and Jingxue Yin. Gradient blow-up solution with small initial datum for a Hamilton–Jacobi equation with degenerate diffusion. Journal of Mathematical Analysis and Applications, 2019, 472(2): 1914-1926.

 

Q-R. Deng and X-Y. Wang. On the spectra of self-affine measures with three digits. Analysis Mathematica, 2019, 45(2): 267-289.

 

Demei Li, Huilin Lai and Chuandong Lin. Mesoscopic simulation of the two-component system of coupled sine-Gordon equations with lattice Boltzmann method. Entropy, 2019, 21(6): 542.

 

Jian Wang. Regularity of semigroups for SDEs driven by Lévy noises with one-sided Lipschitz continuous drift. Stochastics, 2019, 91(8): 1190-1205.

 

Chengliang Li and Changfeng Ma. An accelerated symmetric SOR-like method for augmented systems. Applied Mathematics and Computation, 2019, 341: 408-417.

 

Demei Li, Huilin Lai and Baochang Shi. Mesoscopic simulation of the (2+1)-dimensional wave equation with nonlinear damping and source terms using the lattice Boltzmann BGK model. Entropy, 2019, 21(4): 390.

 

Dejun Luo and Jian Wang. Refined basic couplings and Wasserstein-type distances for SDEs with Lévy noises. Stochastic Processes and their Applications, 2019, 129(9): 3129-3173.

 

Mingjie Liang and Jian Wang. Spatial regularity of semigroups generated by Lévy type operators. Mathematische Nachrichten, 2019, 292(7): 1551-1566.

 

Shiozawa Yuichi and Jian Wang. Long-time heat kernel estimates and upper rate functions of Brownian motion type for symmetric jump processes. Bernoulli, 2019, 25(4B): 3796-3831.

 

Zhengxin Chen. Nonlinear anti-commuting maps of strictly triangular matrix Lie algebras. Operators and Matrices, 2019, 13: 301-310.

 

Zhengxin Chen and Hongjin Liu. Strong commutativity preserving maps of strictly triangular matrix Lie algebras. Journal of Algebra and Its Applications, 2019, 18(7): 1950134.

 

Qi-Rong Deng, Xin-Han Dong and Ming-Tian Li. Tree structure of spectra of spectral self-affine measures. Journal of Functional Analysis, 2019, 277(3): 937-957.

 

Zhonghui Ou. Approximate nutrient flux and concentration solutions of the Nye–Tinker–Barber model by the perturbation expansion method. Journal of theoretical biology, 2019, 476: 19-29.

 

Yansheng Zhong and Yongqing Li. A third solution to the eigenvalue problem with supercritical exponent. Applied Mathematics Letters, 2019, 90: 93-98.

 

Yansheng Zhong and Yongqing Li. On a p-Laplacian eigenvalue problem with supercritical exponent. Communications on Pure & Applied Analysis, 2019, 18(1): 227-236.

 

Yajun Xie and Changfeng Ma. A modified SSOR iterative method for a class of block two-by-two linear systems. ScienceAsia, 2019, 45(2): 187-193.

 

Baohua Huang and Changfeng Ma. Convergence Analysis of the Inexact Uzawa Algorithm for Nonlinear Saddle Point Problems. Numerical Mathematics: Theory, Methods & Applications, 2019, 12(4):1093-1118.

 

Baohua Huang, Yajun Xie and Changfeng Ma. Krylov subspace methods to solve a class of tensor equations via the Einstein product. Numerical Linear Algebra with Applications, 2019, 26(4): e2254.

 

Jingtao Li and Chengfeng Ma. PAHSS-PTS alternating splitting iterative methods for nonsingular saddle point problems. Journal of Applied Analysis and Computation, 2019, 9(3): 829-839.

 

Changqing Lv and Changfeng Ma. The iterative algorithm for solving a class of generalized coupled Sylvester-transpose equations over centrosymmetric or anti-centrosymmetric matrix. International Journal of Computer Mathematics, 2019, 96(8): 1576-1594.

 

Chengliang Li and Changfeng Ma. Convergence properties of the single-step preconditioned HSS method for non-Hermitian positive semidefinite linear systems. Mediterranean Journal of Mathematics, 2019, 16(1): 23.

 

Baohua Huang and Changfeng Ma. A Shamanskii-like self-adaptive Levenberg–Marquardt method for nonlinear equations. Computers & Mathematics with Applications, 2019, 77(2): 357-373.

 

Baohua Huang and Changfeng Ma. The Modulus-Based Levenberg-Marquardt Method for Solving Linear Complementarity Problem. Numerical Mathematics: Theory, Methods & Applications, 2019, 12(1).

 

Chengliang Li and Changfeng Ma. On semi-convergence of parameterized SHSS method for a class of singular complex symmetric linear systems. Computers & Mathematics with Applications, 2019, 77(2): 466-475.

 

Baohua Huang and Changfeng Ma. Some iterative algorithms for positive definite solution to nonlinear matrix equations. Journal of Applied Analysis & Computation, 2019, 9(2): 526-546.

 

Baohua Huang and Changfeng Ma. Some criteria for identifying strong-tensors and its applications. Linear and Multilinear Algebra, 2019, 67(6): 1146-1173.

 

Cairong Chen and Changfeng Ma. An accelerated cyclic-reduction-based solvent method for solving quadratic eigenvalue problem of gyroscopic systems. Computers & Mathematics with Applications, 2019, 77(10): 2585-2595.

 

Chengliang Li and Changfeng Ma. On Euler preconditioned SHSS iterative method for a class of complex symmetric linear systems. ESAIM: Mathematical Modelling and Numerical Analysis, 2019, 53(5): 1607-1627.

 

Na Huang and Changfeng Ma. Spectral analysis of the preconditioned system for the 3× 3 block saddle point problem. Numerical Algorithms, 2019, 81(2): 421-444.

 

Baohua Huang and Changfeng Ma. The least squares solution of a class of generalized Sylvester-transpose matrix equations with the norm inequality constraint. Journal of Global Optimization, 2019, 73(1): 193-221.

 

Baohua Huang and Changfeng Ma. Iterative criteria for identifying strong H-tensors. Journal of Computational and Applied Mathematics, 2019, 352: 93-109.

 


Baidu
sogou